Web of Science: 1 citations, Scopus: 2 citations, Google Scholar: citations
Stability of periodic orbits in the averaging theory : applications to Lorenz and Thomas' differential systems
Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2018
Abstract: We study the kind of stability of the periodic orbits provided by higher order averaging theory. We apply these results for determining the k-hyperbolicity of some periodic orbits of the Lorenz and Thoma's differential system.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Averaging theory ; Circulant systems ; Lorenz ; Stability of periodic orbits ; Thomas
Published in: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1830007, ISSN 0218-1274

DOI: 10.1142/S0218127418300070


Preprint
15 p, 5.1 MB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-06



   Favorit i Compartir